MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient was unclear during reporting if any cultures were taken of the incision site while being seen at the hospital on (b)(6) 2025.The patient also reported during the communication on (b)(6) 2025 that there was a daily exercise routine that included gym workout and walking 2-4 miles.Although the patient had reported symptoms of potential infection, there are no known lab results to confirm presence or type of infection at the implant site.Additionally, it is unclear how the patient's daily exercise regimen and associated hygiene may have affected healing.
 
Event or Problem Description
The patient was initially implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat abdominal pain.After activating the system it was discovered that the implant location did not provide adequate tissue quality to support stability of the implantable pulse generator (ipg) and on (b)(6) 2025 the ipg was removed and a new one was placed in a new pocket location.See mdr 3015425075-2025-00343 on (b)(6) 2025 the patient contacted the firm to report onset of pain at the implant site, including swelling and redness.During the conversation the patient disclosed having experienced extreme pain at the implant location on (b)(6) 2025 for which the patient reported having been seen at a local hospital and given morphine to address.Patient was advised to contact the medical doctor for follow up.On (b)(6) 2026 a full system explant was performed due to the reported symptoms.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24341651
Report Number3015425075-2025-00379
Device Sequence Number9674054
Product Code GZF
UDI-Device Identifier00812537037349
UDI-Public(01)00812537037349(11)250227(17)280227
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown